Well buggernackles! (I learned this all-purpose word for rotten things happening from Brynn at Lupus Interrupted.)
I've been feeling well for about three weeks now - and my only problem was trying to make sure I kept to my self-care. I got a lot done, but not as much as I'd have liked. I thought if I pushed myself, I'd get sick again.
Well, I didn't push myself.
I'm sick again. (As I said: Buggernackles!)
I start work again on Monday after my holidays (that have been mostly really healthy), but I'm not so healthy now.
Since about Monday, I've been struggling with nausea. I've been taking Mylanta and sipping peppermint tea. It's not settling. And starting yesterday, I've been incredibly tired as well. (That's definitely not a good sign.)
For a while now, my GP has been warning me to be on the look out for gut symptoms, because of the amount pills I'm taking that can cause stomach damage. I've been taking tablets to protect my stomach, and had hoped this would work. So now, the question is whether my nausea is just a stomach bug, or: something to do with lupus; or whether I've been eating gluten or lactose without realising it; or my NSAIDs (non-steroidal anti-inflammatories), steroids, anti-malarial, and immunosuppressant drugs have combined to give me an ulcer or something else.
I've just today read a theory that lupus is caused by a "leaky gut". I don't know whether I buy that, but if it is right, I guess that having my gut spring a leak because of all the pills I take would be a really bad thing.
I could try to get in to see my GP - but tomorrow's Australia Day, so the surgery won't be open - and my next appointment's early next week. I figure I may as well just continue to take Mylanta and peppermint tea until then. Hopefully, it is just a tummy bug and will go away. But just in case it isn't, and this goes on for a long time - you might want to buy shares in whatever company makes Mylanta.